# SDR QXEA0300045

- Difficulty date: December 31, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,514 hours, 3,012 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-LEFT HAND LOWER COWLING REQUIRES PERMANENT REPAIRED FOR CENTRAL STIFFENING FRAME. REPAIRED IAW HORIZON AIR EO 6-71-23B AND RD8-4-71-006.
